The FDA announced on Oct. 2, 2018, that Arrow International Inc. is voluntarily recalling the AF w/AS 550 x 1-14ML/HR CPNB and Arrow AutoFuser Disposable Pain Control Pump due to possible cracks on the fill port connector body. The hazard involves potential leaks that may result in reduced drug delivery and lower pain relief than prescribed.
How to tell if you have it
- Brand: Arrow
- Product names: AF w/AS 550 x 1-14ML/HR CPNB, Arrow AutoFuser Disposable Pain Control Pump
- Product code: MVBXL- CPNB
- Lot codes: 74A1801376, 74G1702799, 74A1801900, 74H1700167, 74A1802544, 74H1701111, 74B1700925, 74H1701796, 74C1701765, 74H1702406, 74D1700392, 74J1700193, 74D1701253, 74J1700680, 74D1701539, 74J1701583, 74D1702241, 74J1702180, 74E1700485, 74J1702742, 74E1701026, 74K1700635, 74E1701692, 74K1701435, 74E1702410, 74K1702040, 74F1700147, 74K1702604, 74F1701966, 74L1700203, 74F1702681, 74L1700932, 74F1703240, 74L1702112, 74G1700539, 74M1700833, 74G1701226, 74M1701615
- Units affected: 38
The hazard
According to the FDA, possible cracks on the body of the fill port connector may result in a leak. If identified during filling, it may cause delays while an alternative pump is located; if undetected, it may result in reduced drug delivery and lower pain relief than prescribed, potentially requiring additional analgesic administration.
Context
GovInfoNow's records show Arrow International Inc. has 52 other recalls on record since June 1, 2017. Recent brand recalls include the July 26, 2024, Arrow Arterial Kits and Trays recall for packaging open seals risk, the April 29, 2024, Arrow Ultra 8 IAB Catheter Kit recall for serious health consequences risk, and the Feb. 12, 2024, ARROW QuickFlash Radial Artery Catheter recall for arterial injury risk. Other recent recalls of similar products include the March 11, 2026, Arrow Pressure Injectable Catheters Recall and the March 11, 2026, Arrow Radial Artery Catheter Kit Recall, both for incorrect adhesive manufacturing, as well as the April 21, 2026, Arrow Recalls Arterial Line Kits with risk of serious injury from contaminated medication.